# SDR CCHA088957

- Difficulty date: September 2, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N911CK
- Make and model: Urocop EC135T1
- Aircraft serial: 0138
- Aircraft time: 1,550 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Gearbox
- Part number: 510286C
- Part serial: 007
- Condition: Seized
- Location: A/C Pack
- Part time: 245 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

METRO AVIATION VAPOR AIR CONDITIONING SYSTEM: 90 DEGREE GEARBOX SIEZED CAUSING INTERNAL SHAFT SHEER. ALSO FLEX DRIVESHAFT TO 90 DEGREE GEARBOX COUPLING SHEERED. REPLACED 90 DEGREE GEARBOX, FLEX DRIVESHAFT, AND COMPRESSOR.
